MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the plug of a 6f/7f mynx control vascular closure device (vcd) became deformed and could not be delivered.After removal, the sealant exhibited changes in color and form, becoming darker and hardened.There was no reported patient injury.The device was stored and prepared according to the instructions for use (ifu), and the issue was identified during patient use with no damage noted prior to use.Hemostasis was achieved by manual compression for 20 minutes, and the deployer was mynx certified.The procedure was interventional using an antegrade approach.Angiography confirmed femoral artery suitability with appropriate insertion angle, vessel diameter was =5 mm, and there was no vessel tortuosity or presence of peripheral vascular disease or calcification.One non-sterile 6f/7f mynx control vascular closure device (vcd) involved in the reported complaint was returned for investigation.Visual inspection of the device showed that button 1 and button 2 were not depressed.The stopcock was found open, with a cordis mynx syringe attached to the unit.The sealant was present in its manufactured position and partially exposed, which resulted in blood exposure and sealant swelling.Examination of the sealant sleeves revealed a frayed/split/torn condition.The catheter sheath introducer (csi) was not returned for this evaluation.The balloon was deflated, and the core wire was present, while the atraumatic tip showed no damage or abnormal condition.No additional anomalies were observed during this analysis.A dimensional analysis of the slit length was attempted; however, it could not be performed due to the frayed/split/torn condition of the sealant sleeves, which prevented obtaining an accurate measurement of the sleeve slit.Additionally, the catheter working length was verified and found to be within the defined parameter.The measurement was obtained using a calibrated ruler.A simulated deployment test was performed to verify device functionality.The unit operated as intended, with successful sealant deployment and balloon retraction.After the tension indicator was aligned by pulling the distal tip in the distal direction, button 1 and button 2 were depressed in the instructed sequence.An additional functional evaluation to assess insertion and withdrawal through a catheter sheath introducer (csi) was attempted; however, the test could not be completed due to the frayed/split/torn condition observed on the sealant sleeves.The reported event of ¿sealant-damaged¿ was not observed through analysis of the returned device as there were no damaged condition noted to the sealant aside from it swelling with blood.However, the sealant sleeves were noted to be frayed/split/torn, which may have been the event the customer experienced.Additionally, a condition was noted in the returned device of ¿mynx control system-deployment difficulty-premature¿ due to the partially exposed sealant from the frayed/split/torn sleeves.The exact cause of the observed conditions could not be conclusively determined during analysis.Based on the information available for review and product analysis, it is difficult to determine what factors may have contributed to the issue experienced.However, procedural/handling factors (such as excessive force during insertion, incorrect insertion angle, and/or not supporting the distal end during insertion into the sheath) and/or the condition of the sheath (which was not returned for analysis) possibly contributed to the damaged condition of the sealant sleeves, and the subsequent premature exposure of the sealant.It should be noted that the mynx control device is manufactured with a slit at the end of the catheter cartridge tubing.The outer sleeve assembly is assembled with 2 side slit overlapping outer sleeves.The sealant is placed right under the outer sleeve assembly and is protected from exposing prematurely.The slits on the outer sleeve assembly are designed to decrease unsheathing force and increase deployment reliability.Refer to the diagram of the mynx control vcd within the ifu displaying the sealant sleeve with slit.If the outer sleeve is damaged/shredded during prepping phase and/or insertion into the sheath, it could cause the sealant to be exposed/swollen prematurely and/or obstruct the device path and prevent the device from being inserted into the procedural sheath.As warned in the ifu, which is not intended as a mitigation, ¿do not use if components or packaging appear to be damaged or defective or if any portion of the packaging has been previously opened.¿ neither the product analysis, nor the information available for review suggest that the failures could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Event or Problem Description
As reported, the plug of a 6/7f mynx control vascular closure device (vcd) became deformed and could not be delivered.After removal, the sealant exhibited changes in color and form, becoming darker and hardened.There was no reported patient injury.The device was stored and prepared according to the instructions for use, and the issue was identified during patient use with no damage noted prior to use.Hemostasis was achieved by manual compression for 20 minutes, and the deployer was mynx certified.The procedure was interventional using an antegrade approach.Angiography confirmed femoral artery suitability with appropriate insertion angle, vessel diameter was =5 mm, and there was no vessel tortuosity or presence of peripheral vascular disease or calcification.The device is being returned for evaluation.Addendum: the sealant was exposed from the sealant sleeves on product evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25595638
Report Number3004939290-2026-00791
Device Sequence Number5443311
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)270430(10)F2512003
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2512003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown